Advances in Differential Equations

An integrodifferential wave equation

Eugenio Sinestrari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is devoted to the study of the integrodifferential equation $$ u'(t) =Au (t) +\int^t_0 a(t-s) A_1 u(s) ds +f (t) , \quad t\ge 0, $$ where $A$ is a Hille-Yosida operator in a Banach space $X$, $A_1 \in {\mathcal L} (D (A);$ $ X)$ and $a$ has bounded variation. Existence, uniqueness and estimates of strict and weak solutions are proved by extrapolation methods and the Miller scheme. Applications are given to the Cauchy-Dirichlet problem for the integrodifferential wave equation $$ w_{tt} (t,x) =w_{xx} (t,x)+\int^t_0 a (t-s) w_{xx} (s,x) ds +f(t,x), \quad t\ge 0, \quad x\in [0, \ell]. $$

Article information

Adv. Differential Equations, Volume 11, Number 7 (2006), 751-779.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45J05: Integro-ordinary differential equations [See also 34K05, 34K30, 47G20]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35L20: Initial-boundary value problems for second-order hyperbolic equations 35R10: Partial functional-differential equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 45N05: Abstract integral equations, integral equations in abstract spaces 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]


Sinestrari, Eugenio. An integrodifferential wave equation. Adv. Differential Equations 11 (2006), no. 7, 751--779.

Export citation